# SDR SWIA2020071451296

- Difficulty date: June 8, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 43,839 hours, 39,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN IS CORRODED AT APPROX FS559+34, STR26L.  (C-CHECK) RO 7/10/2020 BLENDED CORROSION, REF SRM 51-21-06.  FOUND REMAINING MATERIAL TO BE OUT OF LIMITS, REF SRM.  SUBMITTED TO ENGINEERING, WHO APPROVED A DISPOSTION FOR BLENDED CORROSION DAMAGE TO FUSELAGE SKIN.  COMPLETED ALL STEPS OF REO.  LEAK CHECK GOOD.
